I drank almost the whole 10 oz of the magnesium citrate around 6:15 yesterday evening. I have been up all night with sever stomach pains and lower back pain. Also I noticed that my stools were coming out red. It is now almost 7 a.m. when is this pain going to stop? What can I do to help?
Yeah not a good idea to drink all that you just made all your symptoms worse. No this does not cause red stools have you been having diarrea or been going to the bathroom alot and have been wiping hard? I would try some pepto bismol or just tell a pharmacist you are having these symptoms what do they suggest and they will help you. Could i just ask what possessed you to drink all that?
- Magnesium Citrate Information for Consumers
- Magnesium Citrate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Magnesium Citrate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2013 • 3 answers
Posted 9 May 2015 • 1 answer
Posted 31 Jul 2016 • 0 answers
Posted 23 Oct 2016 • 0 answers
Posted 24 Apr 2017 • 0 answers